# SDR HEEA080308

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 1,284 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Liner
- Part number: 350A32501000
- Condition: Worn
- Location: Rotor Brake
- Part time: 326 hours
- Component: Rotor Brake
- Component part number: 350A32050002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BRAKE HAS A WORN LINING.
